# SDR SWIA200718888

- Difficulty date: November 17, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120327
- Aircraft time: 24,870 hours, 36,265 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 9 EMERGENCY EXIT LIGHTS ARE INTERMITTENT, FLIGHT NR 5708.  REPAIRED BROKEN WIRE BEHIND EXIT SIGN.  OPS CHECK GOOD.
